Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had oval pill marked M363. Was on blue oval. What is the cause of severe pain?

I was put on an oval pill marked M363/ and I was on a blue oval and they worked well lately I was put on the first discription and it worked faster these white ones I am having to take 11/2 to get the results of the blue ones it was said the shape is different because they took out the color blue. why is the pain taking longer. thank you much God Bless you I am fighting 4 penatrating dics in my back please answer
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

The blue pills that you were taking had two components - paracetamol and hydrocodone. Hydrocodone is an opioid and is a potent pain-killer. That means it effectively treats moderate to severe pain. It causes addiction. I don't know what the constituents of white pill are. It is possible that the constituents or their doses are changed and that is why you have to take more dose.

Dr Vaishalee
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor